# SDR UALA2011111406235

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 81,809 hours, 13,269 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE AT WING EXT FLOOR SOFT.  PANEL DELAMINATION FOUND AT SEAT ROW 21KJ RT AISLE.  DELAMINATED AREA IS APPROX ONE FOOT BY ONE FOOT.  INTERIM REPAIR PERFORMED PER AMM.
